# SDR ASAA9580156

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1001191
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR PORTABLE EMERGENCY EXIT LIGHT WOULD NOT EXTINGUISH UNLESS SWITCH ON LIGHT CYCLED.  REPLACED L1 DOOR PORTABLE EMERGENCY EXIT LIGHT AND OPERATED NORMALLY.  (W)
